# SDR WX0A2023121531920

- Difficulty date: December 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N237NV
- Make and model: Airbus A320-214
- Aircraft serial: 2116
- Aircraft time: 66,265 hours, 25,634 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INOP / REMOVED AND REPLACED AFT MEGAPHONE IAW AMM 25-65-51-710-002 OPS CHECK GOOD"
